# SDR UALA2008111302182

- Difficulty date: April 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 48,086 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: A880082
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AILERON FAULT DISPLAYED ON UPPER ECAM SCREEN.  CHRONIC A/C.  MX WANTS TO WATCH THE LATEST FIX BEFORE CLOSING.  REPLACED L B AILERON SERVO.  ALL OPS NORMAL.
